Document Type


Publication Date



This article has been peer reviewed. It was published in: Oman journal of ophthalmology.
Volume 9, Issue 1, February 2016, Pages 49-51.
The published version is available at DOI: 10.4103/0974-620X.176101

Copyright © 2016 Oman Ophthalmic Society
This is an open access article distributed under the terms of the Creative Commons Attribution‑NonCommercial‑ShareAlike 3.0 License, which allows others to remix, tweak, and build upon the work non‑commercially, as long as the author is credited and the new creations are licensed under the identical terms.


Organophosphates have rarely been reported to cause various ocular sequelae including retinal degeneration. Retinal manifestations have been rarely reported and poorly characterized. We describe a case of a 76-year-old man with vision loss beginning in his 20s due to acute on chronic exposure to dimethoate, an organophosphate. He presented with bilateral geographic macular atrophy and midperipheral pigmentary clumping which we characterized by dilated fundoscopic examination, optical coherence tomography, and fundus autofluorescence.

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-Share Alike 3.0 License.

Included in

Ophthalmology Commons